# SDR AALA202410117817

- Difficulty date: October 7, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,999 hours, 38,765 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brake
- Condition: Faulted
- Location: Zone 500 Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND TO DFW DUE TO THE FLIGHT CREW REPORTING THAT A FLIGHT CONTROL FLAPS LOCKED - ALIGNMENT FAULT ECAM MESSAGE DISPLAYED ON FINAL APPROACH WHEN SELECTING FLAPS 2. FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURE AND LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED A RESET OF THE WING TIP BRAKE SYSTEM PER AMM 27-50-00 AND THE MESSAGE CLEARED. A SATISFACTORY OPERATIONAL CHECK OF THE FLAP SYTEM WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
